What are some side affects of the mirena
The following most serious side effects with the use of Mirena are tubular pregnancy, intrauterine pregnancy, group A streptococcal sepsis, pelvic inflammatory disease embedment, perforation. Some women also experience heavy cramps the first month. [ Source: http://www.chacha.com/question/what-are-some-side-affects-of-the-mirena ]
More Answers to “What are some side affects of the mirena“
- What are some side affects of the mirena
- The following most serious side effects with the use of Mirena are tubular pregnancy, intrauterine pregnancy, group A streptococcal sepsis, pelvic inflammatory disease embedment, perforation. Some women also experience heavy cramps the firs…
Related Questions Answered on Y!Answers
- Question about Pregnancy after Mirena IUD, side affects while on it, life after it. also about ur experience?
- Q: Sorry this is so long but i wanted to let you know everything in hopes it would give me more answers since my doctor is of no help.MY EXPIERENCE: I took my mirena iud out myself on 8/18/09 i’m 23 yrs old and have had it for a year. i couldn’t take it anymore. i had back aches, cramping everyday, my period lasted about 10 days and was always heavy and irregular, i was depressed and moody, had no interest in sex, got a rash on my arms which no one could figure out what it was (disappeared 1 day after removal), i was completely miserable i also gained around 20 lbs on top of baby weight i didn’t loose yet. i had left my fiance, i just couldn’t enjoy anything anymore and i always struggled to take care of my children (i have 3 that live with me, yes all mine and 1 that lives with his father) i could bearly get out of bed in the mornings. my doc couldn’t get me in till next week on the 28th and i looked online to see how to remove it and did it myself. i called bayer and they are reporting my affects to the FDA. QUESTIONS:how long did it take u to become yourself again?how long does the bleeding take to stop after removal?how long till u can become pregnant again?are all these normal side affects? (bayer seemed surprised by some)what was ur experience with the mirena?AFTER I HAD IT OUT:now since i’ve had it out. i had sex the night before i took it out(17th) then again the night i removed it (18th) 2 times the next day (19th) and last night the (20th). ever since i got it out i’ve been craving sex (LITERALLY) and i never use to unless i was ovulating but that was before the mirena and my bf said i’m starting to become normal again. i wasn’t tired all the time and my rash was gone! my back ach disappeared 5 min after removing it and the cramps went right away also. i can tell i’m in a better mood. i started bleeding yesterday (8/20) and all of today its not heavy at all and it doesn’t hurt. which i’m very happy about. i’m just not sure what kind of bleeding this is. if it with drawl or my period? it was irregular with mirena in and was always before so i never knew when i would get it. but i always got pregnant very easily and we are hoping for another child.is there a possibility that i ovulated that night after it was removed?i don’t really know what to expect and my obgyn is of no help. she kept putting me off this whole year blaming my symptoms and problems on other things no matter how much i complained she always said it was never related so i don’t trust going to her since the company has now told me different. doctors are so uneducated about mirena!btw: i tried the pill and that had a worse affect on me, the shot i continuously bled on.i am very very sensitive to hormones but my doctor has said i shouldn’t have problems but if u look on the mirena site it will show <1% of people will have symtoms like i have had.
- A: I had my mirena since oct 06 and it was good until 7mos ago. I have all the pregnancy symptoms and on top of that im not too interested in sex as well. Now I dont think this is too much of a coincidence. And I have seen too many people say that they have had the same probs with their mirena.Im having mines removed in 2wks hopefully. And i know of a few people who have became preg on the mirena which is scary!!!!
- Does anyone know about Mirena?
- Q: Does anyone use the Mirena IUC? I’m interested in getting one myself and was wanting to hear some first-hand knowledge that isn’t coming from a doctor who might just get a little extra change in his/her pocket for signing me up! What are some of the side affects that you have experienced, decreased periods, for instance? Thanks in advance!
- A: First of all, you can only get a Mirena if you have had a baby. I am not sure why that is. My gyno recommended it to me because that is what she uses. I figured that was a pretty good endorsement right there. Putting it in, was intersting though. It felt like a really bad cramp, but then it disappeared. After having had a baby, it was no big deal at all! I spotted a little the first two days or so (really really light) and then everything else was pretty normal.My periods became extremely regular (something pretty cool for me who is never regular) and they got lighter and lighter. A year and a half later, I had almost no period at all. A little spotting, but that was it. I know some women stop having periods all together. I wasn’t that lucky. Be prepared for it to take a little time for that to happen though.I had my Mirena taken out about 2 months ago, and that was NOTHING! Seriously, didn’t feel it. And, I have been told that you can get pregnant the day you have it removed. (My gyno told me she took one lady’s out and she came back in 10 weeks later–9 weeks pregnant). I am trying but so far no luck. I do not blame the mirena at all!Word of advice: I didn’t know this, but after taking it out my cramps got a lot worse. I think it has to do with the hormone change. Also, while I had the mirena, I had headaches around the time of my menustration. Also, I wouldn’t get it unless you had lots of money, or good insurance (I had good insurance). On my bill it said something like $800 for it, but I only had to pay the co-pay of $20. Something to think about!Hope this helps. Overall, I would recommend this. I will get it again after I have my next baby.
- Nuvaring or Mirena …?
- Q: I have my app for my BC method next week and i’m still not sure which one is best for me. I was leaning towards the IUD but i’ve been reading some really freaky stuff about it. I just wanna know of the women that have either or have had both or whatever which one they chose, why and what are some of the side affects you had. Thanks
- A: I am a huge fan of the Nuvaring, even tho I can’t be on it anymore (I get migraines with aura, and can’t be on estrogen). It was comfortable, easy to insert and remove, and my periods were lighter than they were before. My only options are IUD or the depo shot, and I chose the shot because I was uncomfortable with the idea of an IUD. I hope this helps you a bit, and remember you can always try the ring for a while and if you don’t like it, try the IUD. The ring is a good choice tho.